# SDR SIMA20130427003

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 25,932 hours, 22,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight
- Component: Flashlight Assy
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND CAPTAIN'S FLASHLIGHT SWITCH BROKEN.  AIRCRAFT REMOVED FORM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16.  NO FURTHER DEFECT NOTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
